EconPapers    
Economics at your fingertips  
 

On a Partial q-Analog of a Singularly Perturbed Problem with Fuchsian and Irregular Time Singularities

Stephane Malek ()

Abstract and Applied Analysis, 2020, vol. 2020, 1-32

Abstract: A family of linear singularly perturbed difference differential equations is examined. These equations stand for an analog of singularly perturbed PDEs with irregular and Fuchsian singularities in the complex domain recently investigated by A. Lastra and the author. A finite set of sectorial holomorphic solutions is constructed by means of an enhanced version of a classical multisummability procedure due to W. Balser. These functions share a common asymptotic expansion in the perturbation parameter, which is shown to carry a double scale structure, which pairs q -Gevrey and Gevrey bounds.

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/7985298.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/7985298.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7985298

DOI: 10.1155/2020/7985298

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2020-01-21
Handle: RePEc:hin:jnlaaa:7985298